# SDR SWAA2013100120602

- Difficulty date: September 12, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 35,927 hours, 20,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C26320
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP UPPER OTBD DELAMINATED.  R & R FLAP IAW SRM.
